Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 39, NWS Milwaukee, WI

June 7, 20087 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2008, 4:58 PM CDT for 7 counties in Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 4:58 PM CDT (21:58 UTC)
Expired
Jun 7, 2008, 5:45 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 23 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:37 PM CDTTORNADO 01 S Eagle, WIEF0 TORNADO. BRIEF TOUCHDOWN. PATH LENGTH 0.1 MILE. PATH WIDTH 25 YARDS. POLICE/FIRE SPOTTERS WATCHED BRIEF TORNADO TOUCHDOWN IN OPEN HAY FIELD OFF COUNTY ROAD LO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 072158
SVRMKX
WIC021-025-027-055-101-127-133-072245-
/O.NEW.KMKX.SV.W.0039.080607T2158Z-080607T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 545 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF MIDDLETON 
TO WATERFORD NORTH AND MOVING NORTHEAST AT 39 MPH.

BRIEF TORNADO SPINUPS WITH SIGNIFICANT WIND DAMAGE ARE POSSIBLE 
ALONG THIS LINE.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  INTERSTATE 90/94 INTERCHANGE...I90/94 INTERCHANGE...DEERFIELD...
  COTTAGE GROVE...MADISON TRUAX ARPT(KMSN)...MADISON TRUAX FIELD...
  MADISON TRUAX AIRPORT...MUKWONAGO...JEFFERSON...WIND LAKE...
  WAUNAKEE...BIG BEND...NORTH PRAIRIE...LAKE MILLS...SUN PRAIRIE...
  MUSKEGO...WINDSOR...JOHNSON CREEK...MARSHALL...DE FOREST...LODI...
  DOUSMAN...WATERLOO...WALES...DOWNTOWN WAUKESHA...NEW BERLIN...
  DELAFIELD...WATERTOWN...OKAUCHEE LAKE...HARTLAND...POYNETTE...ELM
  GROVE...PEWAUKEE...BROOKFIELD...MERTON...COLUMBUS...SUSSEX...
  BUTLER...FALL RIVER...LANNON AND MENOMONEE FALLS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4317 8974 4346 8936 4327 8841 4320 8840
      4319 8806 4284 8806 4265 8819
TIME...MOT...LOC 2158Z 224DEG 34KT 4315 8961 4280 8826

$$

CRAVEN
2 follow-up statements
000 
WWUS53 KMKX 072229
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT SAT JUN 7 2008

WIC021-025-027-055-101-127-072238-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-080607T2245Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-WALWORTH WI-RACINE WI-DANE WI-
528 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DANE...WESTERN
RACINE...NORTHEASTERN WALWORTH...JEFFERSON...SOUTHERN DODGE AND
SOUTHEASTERN COLUMBIA COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8807 4285 8838 4307 8834 4315 8835
      4318 8833 4319 8806 4286 8806
TIME...MOT...LOC 2228Z 224DEG 34KT 4336 8934 4300 8799

$$

WIC133-072245-
/O.CON.KMKX.SV.W.0039.000000T0000Z-080607T2245Z/
WAUKESHA WI-
528 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN WAUKESHA COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH IN EASTERN 
WAUKESHA COUNTY. THE CLUSTER OF STORMS IS MOVING EAST.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEWAUKEE...ELM GROVE...BROOKFIELD...SUSSEX...BUTLER...LANNON AND
MENOMONEE FALLS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8807 4285 8838 4307 8834 4315 8835
      4318 8833 4319 8806 4286 8806
TIME...MOT...LOC 2228Z 224DEG 34KT 4336 8934 4300 8799

$$
000 
WWUS53 KMKX 072241
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT SAT JUN 7 2008

WIC133-072251-
/O.EXP.KMKX.SV.W.0039.000000T0000Z-080607T2245Z/
WAUKESHA WI-
541 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUKESHA COUNTY WILL
EXPIRE AT 545 PM CDT...

THE SEVERE THUNDERSTORMS WILL PUSH SOUTHEAST INTO MILWAUKEE AND 
RACINE COUNTIES...THEREFORE THE WARNING WILL EXPIRE AT 545 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8807 4285 8838 4307 8834 4315 8835
      4318 8833 4319 8806 4286 8806
TIME...MOT...LOC 2241Z 224DEG 34KT 4345 8922 4309 8787

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:39 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 7, 2:39 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008

.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

&&

.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     EVENING FOR WIZ056-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 7, 3:40 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS
EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER
LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 4:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     3 E DAYTON              42.83N 89.45W
06/07/2008                   GREEN              WI   TRAINED SPOTTER

            TREE LIMBS DOWN.

&&

LAMERS
Local storm report, Jun 7, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 SSW HARTLAND          43.07N 88.36W
06/07/2008  M1.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

FRANKS
Local storm report, Jun 7, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          4 SE CAMBRIA            43.50N 89.06W
06/07/2008                   COLUMBIA           WI   EMERGENCY MNGR

            *** 4 INJ *** DELAYED REPORT. EMERGENCY MANAGER REPORTS
            TORNADIC DAMAGE NEAR COUNTY HIGHWAY G IN THE
            CAMBRIA/RANDOLPH AREAS OF FAR NORTHEAST COLUMBIA COUNTY.
            A HOUSE HAD ITS WINDOWS BLOWN OUT...A SHED WAS
            DESTROYED...A SILO WAS BADLY DAMAGED. 4 MINOR INJURIES
            WERE REPORTED. THE TORNADO ALSO SPUN A POLICE CAR AROUND.
            THEY SAID THERE IS A CLEAR PATH OF DAMAGE.

&&

LAMERS
Local storm report, Jun 7, 4:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             2 W WAUKESHA            43.01N 88.28W
06/07/2008  E1.00 INCH       WAUKESHA           WI   AMATEUR RADIO

&&

LAMERS
Local storm report, Jun 7, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     4 N RIO                 43.51N 89.24W
06/07/2008                   COLUMBIA           WI   EMERGENCY MNGR

            *** 1 INJ *** EMERGENCY MANAGEMENT REPORTED ONE INJURY
            ASSOCIATED WITH SOME VARIETY OF THUNDERSTORM DAMAGE NORTH
            OF RIO AT A CAMPGROUND. IT IS UNKNOWN WHETHER OR NOT THIS
            IS RELATED TO A TORNADO AT THIS TIME.

&&

LAMERS
Special weather statement, Jun 7, 4:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-072330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
458 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS
SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS FROM NEAR MADISON
EASTWARD TO NEAR MILWAUKEE. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE SEVERAL TORNADOES...LARGE HAIL...WIND DAMAGE GUSTS TO 80 MPH
AND TORRENTIAL RAIN. THE STORMS ARE MOVING NORTHEAST AROUND 40
MPH.

THE THUNDERSTORMS ARE FORECAST TO INCREASE IN SIZE AND AREAL
COVERAGE. STORMS WILL BEGIN TO AFFECT THE RACINE AND KENOSHA AREAS
BETWEEN 510 AND 530 PM CDT.

BOATERS ON LAKE MICHIGAN NEED TO SEEK SAFE HARBOR IMMEDIATELY.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE
THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES. STRONG TORNADOES ARE ALSO POSSIBLE ACROSS ALL OF SOUTHERN
WISCONSIN.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE
PREPARED FOR SEVERE THUNDERSTORMS. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.